Vol. 8(1). Jan. 2017, No. 2, pp. 6-15.

A NUMERICAL SCHEME FOR SPATIAL FRATIONAL DIFFERENTIAL EQUATIONS BY RBFS
Vol. 8 (1). Jan. 2017, No. 2, pp. 6-15
Z. Q. XING, Y. DUAN, Y. M. ZHENG

Abstract

In this paper, we combine Gaussian integration formula and radial basis function(RBF) interpolation to obtain a numerical scheme for spatial given, fractional differential equations. Utilizing the stable conditions of this schemed, we provide the main analytical results, including local truncated error from Taylor expansion and RBF theory, and convergence rate, which at least is same with shifted Gr¨unwald formula. For verification, some numerical examples are constructed to demonstrate the availability and verify the theoretical results.


Full Text (PDF 548 K)